Sh:419

Bib entry
@article{Sh:419,
 author = {Shelah, Saharon and Stanley, Lee J.},
 title = {{Filters, Cohen sets and consistent extensions of the Erd\H{o}s-Dushnik-Miller theorem}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {1},
 year = {2000},
 pages = {259--271},
 issn = {0022-4812},
 doi = {10.2307/2586535},
 mrclass = {03E02 (03E35)},
 mrnumber = {1782118},
 mrreviewer = {J. M. Henle},
 doi = {10.2307/2586535},
 note = {\href{https://arxiv.org/abs/math/9709228}{arXiv: math/9709228}},
 arxiv_number = {math/9709228}
}